Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
miss_music

Roaccutane Side effect?!

Recommended Posts

Hi Guys,

I have been on accutane for a month now....not much to report apart from the usual dryness - but I have a really weird pimply rash on my elbows and inner arms.....its not particularly itchy but is getting worse....! Anyone have any similar reactions?

Share this post


Link to post
Share on other sites
Hi Guys,

I have been on accutane for a month now....not much to report apart from the usual dryness - but I have a really weird pimply rash on my elbows and inner arms.....its not particularly itchy but is getting worse....! Anyone have any similar reactions?

Share this post


Link to post
Share on other sites

Yep i JUST got back from my derm.. and he said to moisturize with cetaphil.. its normal and no worries about it

Share this post


Link to post
Share on other sites

Its annoying as all hell. I have it on my arms (especially forearms). Just keep moisturizing. I just keep reminding myself that these side effects are temporary and I will be clear when all is said and done!

Share this post


Link to post
Share on other sites
Hi Guys,

I have been on accutane for a month now....not much to report apart from the usual dryness - but I have a really weird pimply rash on my elbows and inner arms.....its not particularly itchy but is getting worse....! Anyone have any similar reactions?

Share this post


Link to post
Share on other sites

it usually does go after the treatment. Except for the RARE few I guess.

I get that too. Kinda sux, but it's easier to deal with than the acne. IMO anyway.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×